Calculus of Variations and Geometric Measure Theory
home | mail | papers | authors | news | seminars | events | open positions | login

A. Davini

On the relaxation of a class of functionals defined on Riemannian distances

created on 18 Sep 2003
modified by davini on 25 Oct 2005

[BibTeX]

Published Paper

Inserted: 18 sep 2003
Last Updated: 25 oct 2005

Journal: J. Convex Anal.
Volume: 12
Number: 1
Pages: 113-130
Year: 2005

Abstract:

In this paper we study the relaxation of a class of functionals defined on distances induced by isotropic Riemannian metrics on an open subset of ${R}^N$. We prove that isotropic Riemannian metrics are dense in Finsler ones and we show that the relaxed functionals admit a specific integral representation.


Download:

Credits | Cookie policy | HTML 5 | CSS 2.1